# SDR ENHA202406130001

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N617AV
- Make and model: Gippld GA8
- Aircraft serial: GA816230
- Aircraft time: 5,620 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Weak
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE BRAKE SPONGY.  MAINTENANCE BLED L/H BRAKE CALIPER.  NO FURTHER DEFECTS STATED. GRANT LOG PAGE 248314
